# SDR ASAA2017081921659

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 41,543 hours, 12,572 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION ILLUMINATED BRIEFLY AT 1500 AGL. AT ABOUT 700 WE NOTICED ONE AUTOPILOT HAD DISENGAGED WITH NO AURAL WARNING. AUTOPILOT B. GROUNDED - YES. ACCOMPLISHED DFCS BITE IAW FIM TASK 22-11-00-810-801. NO CURRENT FAULTS IN CH A OR B. LEGS 01/02 ON CH A SHOWS MESSAGE 22-11323, SPD TRIM WARN. IAW FIM 22-14 TASK 808. ACCOMPLISHED LRU REPLACEMENT TEST FOR STAB SENS, FIM 22-11 TASK 802. OPS TEST NORMAL, NO FAULTS, NO HISTORY 90 DAYS.  ACCOMPLISHED BITE LIBRARY TEST IAW AMM TASK 22-11-00-740-806,  ALL LIBRARY TESTS, CHANNELS A+B, FCC REPLACEMENT TEST AMM 22-11-33-400-801.  ACCOMPLISHED HGS SYSTEM AND OPS TEST IAW SMM 34-36-00.  ALL REQUIRED TESTS PASSED.
